# SDR Y2PA2016041300014

- Difficulty date: April 13, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N822AA
- Make and model: Amd FALCOND
- Aircraft serial: 195
- Aircraft time: 23,923 hours, 19,811 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Pump
- Part number: 2060A01
- Part serial: 1003
- Condition: Unserviceable
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FUEL XFR-2 LIGHT ILLUMINATED WITH DECREASE IN NR 2 ENG FEEDER FUEL TANK QTY.  EMER CHECKLIST FUEL TRANSFER LIGHT, ON E25, COMPLETED.  FIVE TO TEN MINUTES LATER, FUEL XFR-1 LIGHT ILLUMINATED WITH DECREASE IN NR 1 ENG FEEDER TANK QTY.  R & R RT TRANSFER PUMP IAW MM 28-10-32.  THE OPS & LEAK CHECK WAS GOOD.  COMPLIED WITH FULL OPERATIONS CHECK OF LT TRANSFER PUMP.  ACTUATED PUMP SEVERAL TIMES & BLED PUMP.  OPERATIONS CHECK OF LT TRANSFER PUMP WAS GOOD IAW MM 28-10-32.  COMPLIED WITH LT & RT WING FUEL TANKS API DENSITY CHECK.  THE CHECK WAS GOOD WITH NO DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.  THE TRANSFER PUMP IS TIME LIMITED FOR THE REPLACEMENT OF BEARINGS & BRUSHES EVERY 2000 HOURS.
